MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEO. TEMP PROBE 12 PINK, FOR USE WITH NI CABLE; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEO. TEMP PROBE 12 PINK, FOR USE WITH NI CABLE; WARMER, INFANT RADIANT
Model Number FNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "baby temperature is reading hypothermic and it is getting the babies too hot" a sample was requested to be returned to deroyal industries but was not able to be returned.Deroyal reviewed failure modes and effects analysis (fmea) and corrective action and preventive action and found no issues.An inventory check was performed on 125 probes and no issues were found.(b)(4).Root cause: because no sample was returned and it was not possible to perform an inspection of the lot involved, a root cause could not be determined.Corrective and preventive actions: no actions were taken as the root cause could not be identified.Deroyal will continue to monitor for trends surrounding this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, "baby temperature is reading hypothermic and it is getting the babies too hot.".

Brand Name
NEO. TEMP PROBE 12 PINK, FOR USE WITH NI CABLE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
MDR Report Key19950682
Report Number9613793-2023-00016
Device Sequence Number8810803
Product Code FMT
UDI-Device Identifier00749756885447
UDI-Public00749756885447
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown